タケダ健康サイト

サイト内検索

Category 2 OTC medicines

FERIA
フェリア

CHARACTERISTICS

Production of a substance called prostaglandin in the body is related to increased sensitivity to pain in the body, and increased body temperature.

  • FERIA is an antipyretic analgesic containing ibuprofen that suppresses the production of prostaglandin which is a cause of pain and fever, and hence it is highly effective for pain and fever.
  • This medicine is in the form of fine granules that dissolve quickly, is absorbed well from the stomach and intestines, and acts fast on menstrual pain, lower back pain, and headache.
  • This medicine is supplied as easy-to-take, white fine granules with a menthol flavor.
  • It comes in easy-to-carry stick-shaped pouches.

INDICATIONS

  • Relief of menstrual pain, lower back pain, headache, toothache, sore throat, joint pain, muscular pain, neuralgia, pain due to stiff shoulders, pain after tooth extraction, contusion pain, earache, bone fracture pain, sprain pain, traumatic pain
  • Relief of fever at the time of chills and fever

DOSAGE AND DIRECTIONS

Take the following amount of medicine with cold or lukewarm water. Avoid taking the medicine on an empty stomach.

Age One dose Daily dose
15 years or over 1 unit Up to 3 times. Intervals between doses should be 4 hours or longer.
Under 15 years Do not take.

Precautions regarding dosage and directions

Please follow the recommended dosage and directions.

INGREDIENTS

In 3 units (3 g, maximum daily dose)

INGREDIENTS CONTENTS
Ibuprofen 450mg

Inactive ingredients:

Lactose hydrate, D-sorbitol, hydroxypropylcellulose, polyvinylacetal diethylaminoacetate, mentha oil

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have had allergies to this medicine or ingredients of this medicine
    2. Persons who have had asthma after taking this medicine or other antipyretic analgesics or cold medications
    3. Children under 15 years
    4. Pregnant women who are due within 12 weeks
  2. Do not take any of the following medicines while you take this medicine:
    Other antipyretic analgesics, cold medicines, sedating drugs
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not drink alcohol before or after taking this medicine.
  5. Do not take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, dentist, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Women who are breastfeeding
    4. Elderly persons
    5. Persons who have had allergies to medicines or something
    6. Persons diagnosed with the following conditions:
      Heart disease, kidney disease, liver disease, systemic lupus erythematodes, mixed connective-tissue disease
    7. Persons who have had the following diseases:
      Gastric and duodenal ulcer, ulcerous colitis, Crohn's disease
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching, and bruises appear.
    Digestive organs Nausea, vomiting, loss of appetite, stomach discomfort, stomachache, stomatitis, heartburn, heaviness in the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, blood in stool
    Neuropsychiatric system Dizziness
    Circulatory organs Palpitations
    Respiratory system Shortness of breath
    Others Blurred vision, buzzing in the ear, swelling, nose bleeding, bleeding of the gums, difficulty in stopping bleeding, bleeding, back pain, excess body temperature decrease, heaviness of the body

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneeze, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicines.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, and rashes and redness of a large area of the skin persist or suddenly worsen.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Renal disorder Symptoms such as fever, rashes, reduced urine output, swelling of the whole body, heaviness of the whole body, joint pain (feeling pain in the joints), and diarrhea will appear.
    Aseptic meningitis Symptoms such as severe headache with stiffness of the neck, fever, and nausea/vomiting will appear. (These symptoms have been particularly reported in persons diagnosed with systemic lupus erythematosus or mixed connective tissue disease.)
    Asthma Symptoms such as wheezing during breathing and breathing difficulties will appear.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in the urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, sleepiness
  4. Stop taking this medicine and consult a physician, dentist, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store the medicine in its box in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. Do not take this medicine after the expiration date.